Saddlepoint Approximations to Tail Probabilities and Quantiles of Inhomogeneous Discounted Compound Poisson Processes with Periodic Intensity Functions

Gatto, Riccardo (2012). Saddlepoint Approximations to Tail Probabilities and Quantiles of Inhomogeneous Discounted Compound Poisson Processes with Periodic Intensity Functions. Methodology and computing in applied probability, 14(4), pp. 1053-1074. Heidelberg: Springer 10.1007/s11009-011-9219-x

[img]
Preview
Text
11009_2011_Article_9219.pdf - Published Version
Available under License Publisher holds Copyright.

Download (444kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

Subjects:

500 Science > 510 Mathematics

ISSN:

1387-5841

Publisher:

Springer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:43

Last Modified:

08 Feb 2021 08:49

Publisher DOI:

10.1007/s11009-011-9219-x

Web of Science ID:

000310228800009

BORIS DOI:

10.7892/boris.17994

URI:

https://boris.unibe.ch/id/eprint/17994 (FactScience: 225840)

Actions (login required)

Edit item Edit item
Provide Feedback